# SDR AALA201609269021

- Difficulty date: September 22, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 12,901 hours, 5,225 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOFT FLOORBOARD IN THE FORWARD ENTER WAY INTO THE CABIN.  AIRCRAFT WAS GROUNDED.  REPLACED FORWARD ENTRY WAY FLOORBOARD IAW TASK 53-12-12-0401.
